Translator Disclaimer
December 2008 Unary primitive recursive functions
Daniel E. Severin
J. Symbolic Logic 73(4): 1122-1138 (December 2008). DOI: 10.2178/jsl/1230396909

Abstract

In this article, we study some new characterizations of primitive recursive functions based on restricted forms of primitive recursion, improving the pioneering work of R. M. Robinson and M. D. Gladstone. We reduce certain recursion schemes (mixed/pure iteration without parameters) and we characterize one-argument primitive recursive functions as the closure under substitution and iteration of certain optimal sets.

Citation

Download Citation

Daniel E. Severin. "Unary primitive recursive functions." J. Symbolic Logic 73 (4) 1122 - 1138, December 2008. https://doi.org/10.2178/jsl/1230396909

Information

Published: December 2008
First available in Project Euclid: 27 December 2008

zbMATH: 1158.03023
MathSciNet: MR2467207
Digital Object Identifier: 10.2178/jsl/1230396909

Keywords: primitive recursive , recursion scheme , reduction , unary

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 4 • December 2008
Back to Top